MathSciNet Relay Station
MathSciNet bibliographic data
MR1128261 (92h:41063) 41A58 (41A05 41A65 46E22 46N99 94A12)
Nashed, M. Zuhair; Walter, Gilbert G. General sampling theorems for functions in reproducing kernel Hilbert spaces. Math. Control Signals Systems 4 (1991), no. 4, 363–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement